# SDR SWIA2019052245918

- Difficulty date: May 14, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 37,117 hours, 35,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 3 LT INBD FLAP VANE L/E SKIN SECTIONS HAVE WEAR. (C-CHECK) RO: 05/21/2019 REPLACED 3 LT INBD FLAP VANE L/E SKIN SECTIONS IAW SRM.
